MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that erroneous results were observed on patient samples during use with the bd facscanto¿ ii.The following information was provided by the initial reporter: 1.Were erroneous results observed on patient samples? 2.Whether carryover happened on patient samples? the customer reported it takes twice as long to acquire a sample and the values are about twice too high.The flow rate is too slow in any flow rate mode and event rate too high.The populations look the same, no debris visible, there are more events.The threshold is ok and the samples are diluted like before the issue.
 
Event or Problem Description
It was reported that erroneous results were observed on patient samples during use with the bd facscanto¿ ii.The following information was provided by the initial reporter: 1.Were erroneous results observed on patient samples? yes 2.Whether carryover happened on patient samples? no.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information: reporting office: becton dickinson and company bd biosciences reporting office contact:(b)(6)- mdr manufacturing office contact: (b)(6) - mdr h.6: based on the complaint trend, defect trend, dhr review, risk analysis, and service activity review, the reported 'issue with flowrate' was not confirmed, and the potential cause of the issue could not be determined.The customer reported a complaint regarding flow rate issue.To resolve the issue, fse performed trucount beads test and found that flow rate is within specifications and instrument is functioning as intended.The safety risk of this hazard is deemed to be within acceptable criteria.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored to determine if further action is needed.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD FACSCANTO¿ II
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17796011
Report Number2916837-2023-00185
Device Sequence Number14009716
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public00382903389629
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown